# SDR UALA2009120703763

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 61,532 hours, 22,642 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1015, S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER DAMAGED AT STA 1015, L6.  MAJOR REPAIR ACCOMPLISHED: CUT-OUT DAMAGED STRINGER SECTION. FABRICATED & INSTALLED NEW STRINGER SECTION AND REPAIR SPLICES.
